MathSciNet Relay Station
MathSciNet bibliographic data
MR2128837 42B20 (42B25)
Yan, Dun Yan; Hu, Guo En; Lan, Jia Cheng Weak-type endpoint estimates for multilinear singular integral operators. Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 1, 209–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement